# SDR V0XR20120824J0065

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 22,963 hours, 16,371 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: SH670318215
- Condition: Corroded
- Location: Zone 100
- Part time: 22,963 hours, 16,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR THRESHOLD FORWARD CAP IS CORRODED.  R & R PASSENGER FORWARD DOOR CAP IAW SRM 51-45-00 AND 51-25-06.
